MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by the hospital personnel and our field service engineer.No fault was found, and no parts were replaced.The system device logs were received for evaluation.According to the received information from the customer, the breathing circuit used at the time of the event was tested in the system checkout after the event.The evaluation of the received system device logs shows that the system checkouts performed before the event and after the event were successful.The logs show that two treatment periods are recorded before the given time of the event.No new system checkout and leakage tests were performed between these treatment periods.This means that the new breathing circuit connected to the system was not checked for leakage before the patient treatment was started.The technical log has no recordings on this date which indicate the absence of technical malfunctions in the system.The log shows that around the given time of the event, six short treatment periods were started.During these treatment periods, the ventilation mode was alternated between manual and automatic ventilation in all treatments periods.Our conclusion is that there was some kind of leakage during the treatment.However, the system checkouts both before and after the treatment were successful and there is no technical error recorded which indicate the absence of technical malfunctions in the system.The root cause of the reported event could not be determined in this investigation.According to the user's manual, it is recommended to perform a system checkout or leakage check when a new breathing system is connected.
 
Event or Problem Description
It was reported that during the procedure, the automatic ventilation parameters suddenly disappeared, and no values were displayed on the interface.The end user immediately attempted to switch to manual ventilation mode, but manual ventilation was also non-functional.There was no patient harm.Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23014524
Report Number8010042-2025-0001392
Device Sequence Number13146441
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)230113
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Device Catalogue Number6888520
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown